# SDR ABXA20250531111

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 103,930 hours, 46,478 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK OUT WITH BOTH ENGINES RUNNING AND FLAPS EXTENDED EICAS MESSAGE APPEARED CENTER 1 PRIMARY PUMP ALSO PRESSURE LIGHT ON C1 PUMP.  AIRCRAFT RETURNED TO BLOCKS (BTB).  DEFERRED SYSTEM IAW MEL C ABX-29-31-2-1.  PERFORMED OPS CHECK OF C1 AND C2 HYD SYSTEM IAW AMM 29-11-00. OPS CHECK GOOD.  SWAPPED PRESSURE SWITCHES IN PRECAUTION IAW AMM 29-11-09.  OPS CHECK GOOD. NO LEAKS DETECTED. THIS CLEARS DI 29849. PLACARDS REMOVED.  AIRCRAFT RETURNED TO SERVICE.
